# SDR AALA202410255339

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 65,888 hours, 27,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C EMERGENCY EXIT LIGHTING LIGHT FELL OFF AND CANNOT BE PUSHED BACK IN. ADJUSTED AND SECURED SEAT 25C EMERGENCY LIGHT AND EPL SHROUD ASSEMBLY. PER CMM 25-23-67.
